# SDR IPXA2020041554268

- Difficulty date: April 8, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: NLC67412
- Part serial: UP45812
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B ELEVATOR HINGE FITTING I/B AND O/B OF BOLT HOLE WAS FOUND GOUGED.REPAIRED R/H O/B ELEVATOR HINGE FITTING IAW VT-SAA EA 011-5520-01-A8130 REV. I/R AND UPS EO MD11-5520-76201-A. (MINOR)
